| Model Number |
V-GO 40 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: one device was received and evaluated for the device fell off event complaint.Device (b)(6) was inspected, and due to the used condition of the foam pad, the original adhesion properties could not be verified.The complaint about this device could not be confirmed.
Event or Problem Description
The patient reported that three v-go devices did not stay attached to their body and fell off.It was reported that the devices were from the same box.The patient reported that they were indoors all day when two devices fell off, so they do not think it's due to perspiration.It was reported the devices are available for return to the manufacturer for evaluation.